• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2017, Volume: 10, Issue: 12, Pages: 1-5

Original Article

Bilateral Generating Functions Involving Generalized Hypergeometric Polynomials of Two Variables


Objectives: The object of the paper is to obtain novel results on bilateral generating relations for the generalized hypergeometric polynomials of two variables (GHP2D) U n (b g; ;a, b). Methods/Statistical Analysis: We obtain the results by employing the Weisner’s group theoretic method which is an efficient method to obtain various types of generating relations. Findings: A new generating relation derived for the generalized hyper geometric polynomials by using an ascending recurrence relation. Further, we proved a general theorem on bilateral generating relations for generalized hypergeometric polynomials U n (b g; ;a, b). Application/Improvements: It is worth noting that the main theorem can be applied to yield numerous results involving known (unknown) generating functions for various hypergeometric polynomials which are natural arises in the study of many problems in different fields of the fundamental performance metrics of wireless communications systems. 

Keywords: Generating Functions, Group-Theoretic Method, Hypergeometric Polynomials, Mathematics Subject Classification (2010): 33C45, 33C65, 42C05, Special Functions, Wireless Communications Systems


Subscribe now for latest articles and news.